# SDR SWAA2013012811912

- Difficulty date: January 11, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5940742
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222RF IS DELAMINATED.  REMOVED FLOOR PANEL 222RF IAW B717 SRM 51-41-01, FABRICATED FLOOR PANEL FROM B227002 TYPE 3 PO 790191416 DIM 21" X 76" IAW B717 SRM 53-20-50 R3 INSTALLED FLOOR PANEL IAW B717 SRM 51-41-01 & AMM 53-21-01.
